# SDR CA040311006

- Difficulty date: March 2, 2004
- Submitted: April 1, 2004
- Operation: General aviation
- Make and model: Arofal OH58C
- Engine: Allsn T63A720
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Separator
- Part number: 23038229
- Condition: Sheared
- Location: Oil/Air
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ON DISASSEMBLY OF THE GEARBOX ASSEMBLY, THE AIR OIL SEPARATOR GEAR SHAFT WAS FOUND SHEARED AT THE JUNCTION OF GEAR AND SHAFT. THE ENGINE WAS SENT TO THE SHOP FOR METAL CONTAMINATION.  THE AIRCRAFT HAD PREVIOUSLY BEEN INVOLVED IN A WIRE STRIKE.  THE ENGINE RAN FOR 5 MINUTES AFTER THE STRIKE BUT BOTH CHIP DETECTORS HAD A LOT OF METAL.
